How can numbness and pain in the lower left leg be treated?
nerve injury can occur with surgical procedures unfortunately
HI, thanks for using healthcare magic
Numbness unfortunately is a possible consequence of a surgical procedure because nerves may be pulled, compressed or severed/cut, as a result of the procedure.
Any trauma to a nerve can result in abnormal nerve function.
In the case of a nerve being pulled or compressed, this would normally heal but this can take weeks to month in some cases for healing to occur.
If a nerve is severed/cut, then recovery may not occur in some persons.
There are medications that can help with numbness and any abnormal sensations that you may be experiencing.
It would be best, if the discomfort and numbness continue, for you to be reviewed by your doctor.
In many cases, it is a case of watching and monitoring for changes along with the use of medication to reduce the symptoms (if this is necessary).
I hope this helps, feel free to ask any other questions
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Pain and numbness in lower left back
- Numbness to lateral left lower leg
- Numbness of legs and vaginal pain
- Numb lower left leg shin
- Lower back pain with numbness in right arm and leg
- Left ovary pain with left leg numbness
- Lower leg numbness pain purplish color
- Urinary pain and numb leg
- Pain and numbness going down left leg to toes
- Lower back pain leg pain vaginal numbness
- Can Hydroxyzine be taken for urinary tract and bladder infections?
- What causes black colored stool?
- What causes dizziness in an elderly person post suffering a concussion?
- What does severe atrophy in a MRI report indicate?
- What causes electric shock like sensation in the arms radiating to the...
- Suggest treatment for swollen lymph nodes and fever in a child
- What does resting heart beat of 52 indicate?
- What causes diarrhea and upper right abdominal pain?
- Is Oxycodone 10/325 different from Oxycodone 114?
- Can Antabuse cause dizziness?